Phase inclusions in optimal control problems
Differencialʹnye uravneniâ, Tome 22 (1986) no. 2, pp. 236-247
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_2_a8,
author = {V. I. Plotnikov and I. M. Starobinets},
title = {Phase inclusions in optimal control problems},
journal = {Differencialʹnye uravneni\^a},
pages = {236--247},
year = {1986},
volume = {22},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_2_a8/}
}
V. I. Plotnikov; I. M. Starobinets. Phase inclusions in optimal control problems. Differencialʹnye uravneniâ, Tome 22 (1986) no. 2, pp. 236-247. http://geodesic.mathdoc.fr/item/DE_1986_22_2_a8/